# SDR SWIA2025F01326

- Difficulty date: September 22, 2025
- Submitted: September 24, 2025
- Operation: Air carrier
- Aircraft: N932EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8016
- Aircraft time: 39,268 hours, 36,747 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Message
- Condition: False Activation
- Location: Zone 700
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

WOW INPUT CAUTION MESSAGE SHORTLY AFTER TAKEOFF.    (FLIGHT 5121 - FILED CLOSED) THIS DISCREPANCY WAS TRANSFERRED TO CAMP ITEM 30883122 WITH THE FOLLOWING CORRECTIVE ACTION: "SEE CP 30883945 AND CP 30883899 FOR MAINTENANCE PERFORMED. WOW INPUT CAUTION MESSAGE NO LONGER PRESENT. "
